It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board

  • Eye floaters after taking Accutane

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 05-17-2019, 04:42 AM   #1
    Simonator
    Newbie
    (male)
     
    Join Date: May 2019
    Posts: 3
    Simonator HB User
    Eye floaters

    Hi guys, new to the forum 👋

    Iím currently taking Accutane and have noticed eye floaters that are there 24/7
    I have about 3 months left of treatment, are they a side effect from the tablets? Dermotologist doesnít know the answer

    So annoying! X

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 05-17-2019, 02:10 PM   #2
    Bleue
    Senior Member
    (female)
     
    Join Date: May 2012
    Location: New York USA
    Posts: 152
    Bleue HB UserBleue HB UserBleue HB UserBleue HB UserBleue HB UserBleue HB User
    Re: Eye floaters

    Hi,
    This is a question best asked of an ophthalmologist. If all the floaters appeared all of a sudden you probably should get checked as they can indicate other problems.

    Good luck.

     
    Reply With Quote
    Old 05-18-2019, 06:18 AM   #3
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 12,851
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: Eye floaters

    I cant understand why the dermatologist is saying they don't know the answer. Floaters are a side effect of accutane and should be followed up on; accutane is a very strong drug. Go see an opthamologist and find out if the drug is damaging your eyes; 3 more months on this isn't safe to just wait and see.
    __________________
    RRMS- dx 05

     
    Reply With Quote
    Old 06-27-2019, 07:07 AM   #4
    Simonator
    Newbie
    (male)
     
    Join Date: May 2019
    Posts: 3
    Simonator HB User
    Unhappy Eye floaters after taking Accutane

    My eye floaters are so heavy and they are there 24 hours a day I get no relief and can see them with my eyes closed!

    The optician has said my eyes are healthy just thentkowters!
    Is this a side effect of Accutane?

     
    Reply With Quote
    Old 06-27-2019, 07:08 AM   #5
    Simonator
    Newbie
    (male)
     
    Join Date: May 2019
    Posts: 3
    Simonator HB User
    Unhappy Re: Eye floaters

    4 weeks off the tablets now! Eye floaters still heavy

     
    Reply With Quote
    Reply Reply

    Tags
    accutane, acne, floaters, isotretinoin



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:39 PM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!